Abstract：Rifampicin is mainly used for the treatment of tuberculosis. Early studied indicated it can cause adverse reactions such as thrombocytopenia in clinical applications, and we reported a severe thrombocytopenia in this case. Following the use of rifampicin, patient’s platelet count decreased to 4×109/L. After immediate withdrawal of rifampicin plus other treatments, platelet count returned to the normal. The case suggested that in the process of rifampicin treatment, side effects should be closely observed. Routine blood biochemical examination, liver and kidney function should be monitored. When platelet count significantly decreased (less than 30×109/L), rifampicin should be withdrawn immediately, and supplementary treatment such as platelet infusion should be given, and rifampicin should not be administered to such patients any more.
朱振华，王锦艳，郭永琳，张瑞卿. 利福平导致严重血小板减少1例[J]. 微生物与感染, 2017, 12(5): 307-309.
ZHU Zhenhua, WANG Jinyan, GUO Yonglin, ZHANG Ruiqing. Case report of a severe thrombocytopenia caused by rifampicin. JOURNAL OF MICROBES AND INFECTIONS, 2017, 12(5): 307-309.